Hair Loss/Hair thining

Advertisement


Question
QUESTION: Hi there, I am suffering from male hair pattern baldness. I am taking propecia since last 1yr7m and Started applying minoxidil since last 3 months and also taking hair Vitamins and using derma roller. My hairs are quite better than before but when I stand under bulb light my scalp gets slightly visible and it looks like I have thin hairs, my hairs are 3cm long. Does it happens with everyone or it actually means my hairs are thin?  Secondly, I also heard about folligen hair therapy spray, does it work? Can I use this for hair thickening!

ANSWER: Hello Jasvinder,

You are multiple treatments already and you want to keep on heaping more and more???.......not something I would suggest.  Some drugs have contra indications to one another.  With everything you are using, What is working for you and what is a waste of time and money??  You can only know when tried ONE AT A TIME.  The fine thin hairs may be new hair that is regrowing?...only time will tell as they should fall out and be replaced by longer, stronger hair as they keep growing through their natural phases.

Best Regards.

---------- FOLLOW-UP ----------

QUESTION: Hi there, this is the last question I want to ask, do I need to shampoo everyday? I have read several articles online half of them says it's good to shampoo everyday but half says it's bad!

ANSWER: You should shampoo whenever your hair and scalp are dirty...........daily is fine.  If you get your hands dirty and wash several times a day, or shower in the am and then sweat alot and shower again , it is acceptable , so why not treat your scalp with the same respect.  Just shampoo with hot water and rinse thoroughly.  Do not worry about the frequency of shampooing.....it is GOOD TO HAVE CLEAN HAIR AND SCALP.

---------- FOLLOW-UP ----------

QUESTION: Hi there,  it's been 2yrs on propecia and 7-8 months on minoxidil. IPreviously I was applying minoxidil once a day but since last month I increased it to 2.i can see a great improvement on crown area but my concern is my hairs are still falling and many of fallen hairs are thin from root and thick from other end. Currently some hairs on my scalp are growing slowly and some faster and texture of my hairs is changed as they becoming more curly and dry and it all look very awkward when I go out in public so to avoid this I always wear a cap. Recently some of the hairs has turned grey suddenly. Is there something I can do about this or I just need to sit back and hold on to current treatment!

Answer
Hi Jasvinder,

If you are pleased with the Hair Growth.......continue your program.  I cannot think of a reason for it suddenly turning grey????  Be aware that with the use of these two drugs you will have to commit to using them for life or lose any positive benefits observed.  Many people also develop side effects from prolonged exposure to these drugs.....this could certainly be the reason , or at least a contributing factor to some of the "abnormal" responses you are observing.

Good Luck moving forward.

Hair Loss

All Answers


Answers by Expert:


Ask Experts

Volunteer


John Nikolaou

Expertise

Questions Pertaining to Hair Loss; Hair Growth Rates; Unwanted Hair and most Hair related issues, for both men and women. Issues that pertain to causes, possible solutions, etc.

Experience

Over 20 years in the Study, Manufacture and Marketing of Non Drug/non medicinal or procedural Solutions to Hair Related issues.

Education/Credentials
President of Nisim International. Over 2 decades of working with many Top Tier Researchers and Scientists in developing some of the World's most effective and Safe Products for Hair.

Past/Present Clients
Well known Hair Care Brands sold in over 40 Countries World Wide, both Professionally and at Retail.

©2016 About.com. All rights reserved.